MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON BONE LEVEL; DENTAL IMPLANT DZE

HAGER & MEISINGER GMBH INFINITY OCTAGON BONE LEVEL; DENTAL IMPLANT DZE
Model Number 503308BL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Failed osseointegrate.

Brand Name
INFINITY OCTAGON BONE LEVEL
Common Device Name
DENTAL IMPLANT DZE
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemanastrabe 10
41468 neuss, postfach 41429
GM  41429
MDR Report Key16627225
Report Number1287163-2022-53091
Device Sequence Number5334203
Product Code DZE
UDI-Device IdentifierE0HM503308BL1
UDI-PublicE0HM503308BL1
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/24/2023
Report Date (Section F) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number503308BL
Device Catalogue Number503308BL
Device Lot NumberB66335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/04/2022
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Date Report Sent to FDA03/24/2023